Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Products of normal semi-fields


Author: Albert Neuhaus
Journal: Trans. Amer. Math. Soc. 49 (1941), 106-121
MSC: Primary 09.1X
MathSciNet review: 0003621
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0003621-0
Article copyright: © Copyright 1941 American Mathematical Society